MathSciNet Relay Station
MathSciNet bibliographic data
MR1827291 11R32 (11R33)
Cougnard, Jean Anneaux d'entiers stablement libres sur $\Bbb Z[H_8\times C_2]$. (French) [Rings of stably free integers over $\Bbb Z[H_8\times C_2]$] J. Théor. Nombres Bordeaux 10 (1998), no. 1, 163–201.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement